Variability of Stickler syndrome
Article first published online: 3 JUN 2005
Copyright © 1992 Wiley-Liss, Inc., A Wiley Company
American Journal of Medical Genetics
Volume 42, Issue 3, pages 337–339, 1 February 1992
How to Cite
Zlotogora, J., Sagi, M., Schuper, A., Leiba, H. and Merin, S. (1992), Variability of Stickler syndrome. Am. J. Med. Genet., 42: 337–339. doi: 10.1002/ajmg.1320420316
- Issue published online: 3 JUN 2005
- Article first published online: 3 JUN 2005
- Manuscript Revised: 6 JUN 1991
- Manuscript Received: 26 FEB 1991
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!